# SDR AALA20110429LHR01

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 48,100 hours, 7,825 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ON DESCENT F1 LAVATORY SMOKE WARNING.  DETECTOR WAS RESET THEN  REPEATED ON TAXI IN.  REPLACED SMOKE DETECTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
